See Alike in...

Alike App

Browser

Mars

942d

My periods have always been heavy, painful, and irregular, ranging from four days between periods to two months between, and three days of bleeding to nineteen. For the last two months I’ve been bleeding about three days in a row every week consistently, and I’ve never experienced this particular pattern before. I had an ablation (big mistake btw) on March 30, 2021, but I feel like I’m fully recovered and that’s not it. I have not been placed on Orlissa or Lupron, but doctors have been trying to push it. Any idea why this is or how to stop it, or at least help my symptoms (namely the pain, bloating, and fatigue)?

Top reply
    • Mars

      941d

      Hi Mila! I love heating pads, but unfortunately I am not used to the heat and humidity where I’m at and can’t hardly stand the extra heat lol. I’m trying to avoid lupron and orlissa because both cause a kind of temporary menopause, which really doesn’t appeal to me or tend to help with symptoms or stop them permanently, and some of the side effects can be severe and permanent. If anyone on here has been on one of these and liked it/seen improvement I’d love to hear from you though! I’ve just never heard anything good about it from other patients or doctors other than mine.

    • Mars

      941d

      Hi Mila! I love heating pads, but unfortunately I am not used to the heat and humidity where I’m at and can’t hardly stand the extra heat lol. I’m trying to avoid lupron and orlissa because both cause a kind of temporary menopause, which really doesn’t appeal to me or tend to help with symptoms or stop them permanently, and some of the side effects can be severe and permanent. If anyone on here has been on one of these and liked it/seen improvement I’d love to hear from you though! I’ve just never heard anything good about it from other patients or doctors other than mine.

    • Mila

      941d

      Sorry about your pain! Have you tried heating pads ? Also I take painkillers when I feel too much.. why dont you want to try the meds that the doctors offer you?

    • Mars

      941d

      Thanks so much Angie! It turns out that I overlooked that I’ve traveled to my future in-laws place, which is a 7,400ft drop in elevation from where I live. Brain fog moment 😂. I’m going to assume that that’s my problem as I have no other symptoms. Thanks again for the support 💕

    • Angie

      942d

      Hey Mars, don’t have good answers for you just sending you a big hug! Have you gone to get checked recently?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion